MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report discordant elevated loci high sensitivity troponin i (tnih) patient sample results obtained on a dimension exl system.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported erroneously elevated loci high sensitivity troponin i (tnih) patient sample results were obtained on a dimension® exl¿ integrated chemistry system.The patient results were reported and questioned by the physician.The same sample was reprocessed on a siemens atellica im analyzer (alternate siemens method at the customer site) and an alternate (non-siemens) system at an testing alternate site.Lower results were obtained.A new sample was drawn and processed on two alternate non-siemens systems.Lower results were obtained.All the results compared to their respective cut-off were elevated (above the 99th%ile).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated loci high sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
Additional information (27-nov-2024): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.Quality control (qc) recovered within the customer¿s acceptable ranges.The patient sample was tested with hbt (heterophilic blocking tube) and nabt (non-specific antibody blocking tube) tubes on the dimension exl integrated chemistry system.The presence of heterophilic antibodies in this patient sample cannot be verified as the similar results were generated with and without antibody blocking tube.Sos cannot rule out other types on nonspecific binding such as immunocomplexes or other autoantibodies.Siemens does not claim to correlate with other analyzers which use alternate methodology and antibodies for troponin analyte measurement.As the technology used by the analyzers were different, there should not be any numerical comparison between the analyzers.All results were clinically concordant as it should be noted that troponin assays used with the patient sample provided results above the 99th percentile that did not show the rise and fall consistent with acute myocardial infarctions.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2024-00291 was filed on 20-nov-2024.

Brand Name
LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20738949
Report Number2517506-2024-00291
Device Sequence Number12852506
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5083(17)250324
Combination Product (Y/N)N
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberEA5083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale